Journal of Graph Theory

Cover image for Vol. 69 Issue 1

January 2012

Volume 69, Issue 1

Pages 1–95

    1. Acyclic edge coloring of 2-degenerate graphs (pages 1–27)

      Manu Basavaraju and L. Sunil Chandran

      Version of Record online: 16 DEC 2010 | DOI: 10.1002/jgt.20559

    2. Distributing vertices on Hamiltonian cycles (pages 28–45)

      Ralph J. Faudree, Ronald J. Gould, Michael S. Jacobson and Colton Magnant

      Version of Record online: 9 FEB 2011 | DOI: 10.1002/jgt.20564

    3. Vizing's conjecture: a survey and recent results (pages 46–76)

      Boštjan Brešar,, Paul Dorbec,, Wayne Goddard,, Bert L. Hartnell,, Michael A. Henning,, Sandi Klavžar, and and Douglas F. Rall

      Version of Record online: 9 FEB 2011 | DOI: 10.1002/jgt.20565

    4. On cubic non-Cayley vertex-transitive graphs (pages 77–95)

      Klavdija Kutnar,, Dragan Marušič, and Cui Zhang

      Version of Record online: 1 FEB 2011 | DOI: 10.1002/jgt.20573